CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Positivity of character subbundles and minimum principle for noncompact group actions 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2017, 卷号: 286, 期号: 1-2, 页码: 431-442
Authors:  Deng, Fusheng;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
PROPER HOLOMORPHIC MAPPINGS BETWEEN INVARIANT DOMAINS IN C-n 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 1, 页码: 517-536
Authors:  Ning, Jiafu;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On p-Bergman kernel for bounded domains in C-n 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2016, 卷号: 24, 期号: 4, 页码: 887-900
Authors:  Ning, Jiafu;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
复空间之间的逆紧全纯映照 期刊论文
中国科学数学, 2015, 卷号: 45, 期号: 11, 页码: 1877
Authors:  李震乾;  张会平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
An application of the Riemann-Roch theorem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 4, 页码: 765-772
Authors:  Wang ShiKun;  Zhang HuiPing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemann-Roch theorem  lambda-differential  annulus domain  Cauchy integral formula  
紧黎曼面上一类线丛截面空间的基 期刊论文
数学学报, 2007, 卷号: 050, 期号: 001, 页码: 1
Authors:  王世坤;  张会平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
全纯扩充的BHW定理的推广 期刊论文
数学学报, 2003, 卷号: 046, 期号: 002, 页码: 209
Authors:  张会平;  周向宇
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10